加载中…
Shiu, Chan and Chang [On the spectral radius of graphs with connectivity at most , J. Math. Chem., 46 (2009), 340-346] studied the spectral radius of graphs of order with and showed that among those graphs, the maximum spectral radius is obtained uniquely at , which is the graph obtained by joining edges from vertices of to an isolated vertex. In this paper, we study the spectral radius of graphs of order with and minimum degree . We show that among those graphs, the maximum spectral radius is obtained uniquely at .

生成讲解博客的中文版本

生成AI智能校验的中文版本